# SDR CA000329041

- Difficulty date: March 17, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Aircraft time: 5,860 hours
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 3250 · Landing Gear Steering System
- Part: Horn
- Part number: 50420101
- Condition: Cracked
- Location: Center
- Part time: 59,300 hours
- Component: Airframe, Cessna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE STEERING HORN WAS FOUND CRACKED JUST OUTBOARD OF THE CENTER PIVOT ATTACHMENT.  THE CRACKS WERE CONFIRMED USING FPI.
